CSN Login
Members Online: 18

Been in cisplatinland for the past week

Mwee's picture
Mwee
Posts: 1312
Joined: Nov 2009

and I feel so out of touch. These infusions always put me down for about five days with extreme fatique, constipation, body aches, ringing in my ears etc. Hopefully, my head will feel clearer today for even doing laundry sounds thrilling.
Love you all..... ((((HUGS))) Maria

Tina Brown's picture
Tina Brown
Posts: 1054
Joined: Nov 2009

I sympathise with you Maria. I have experienced Cisplatin and know only too well how debilitating the side affects are. I had bruising on my arms and legs on the last week.I am still having the fatigue and the only thing I can do about it is rest. I never got constipated, in fact I was a bit the other way!!! I had the ringing in my ears but by the last week it had gone. Hang in there as my CA 125 went down from 900 to 342 so it was all worth it. I have another 2 infusions to go and I am now prepared for the sickness. Take care love Tina xxxx

Glad to be done's picture
Glad to be done
Posts: 558
Joined: Jul 2012

Maria I used to feel the same way after my cisplatin and I absoltely hated it. I felt like me and my body were in different time zones or something...... It is so hard for me to lay around and do nothing. The worst was I felt totally drained and tired but couldn't fall asleep.....

I hope you are feeling better soon.

Eileen

kikz's picture
kikz
Posts: 1266
Joined: Jun 2010

to get your laundry done. Thrilling is a stretch...but I know it feels good to be able to do the normal things you want to do. I am experiencing some side effects to my medication and although they pale in comparison to what you are going through I am finding it difficult because of the heat. I am tired, get hot flashes, have a head cold and I can barely tolerate the heat wave we are having. It is in the mid 90's. I know that is not hot to some of you ladies. We have a friend in Fresno who said it was 109 yesterday. There is always something to be thankful for.

Karen

poopergirl14052's picture
poopergirl14052
Posts: 1142
Joined: Nov 2010

Cisplatin is a very tough chemo...hope you feel well soon...my next tx of Carbo/taxol is Aug 31..ugh twice in one month it seems but not really. Hate the the way chemo makes me feel. Lost my hair and have some red pimples or something on my scalp and is itchy..that is new and annoying..stay strong..Val

lovesanimals's picture
lovesanimals
Posts: 1209
Joined: Sep 2011

I hope you had a better day today and felt well enough to do the laundry. I hate these damn side effects. Hang in there and am glad you felt well enough to come to this board today.

Hugs,
Kelly

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network